# SDR 2001FA0000140

- Difficulty date: July 12, 2001
- Submitted: July 12, 2001
- Operation: General aviation
- Aircraft: N69278
- Make and model: Gulstm 680E
- Aircraft serial: 680E78150
- Aircraft time: 4,800 hours
- System (JASC): 2810 · Fuel Storage
- Part: Sump
- Part serial: NA
- Condition: Corroded
- Location: Fuel Tank
- Part time: 4,800 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN FUEL SUMP REMOVED FROM ACFT. TO FACILITATE MAIN TANK REMOVAL FROM ACFT.  VISUAL INSPECTION OF INSIDE OF PART REVEALED CONSIDERABLE CORROSION ON BOTTOM INSIDE SUMP.  AFTER CLEANING, OBSERVED ONE AREA WHERE CORROSION THROUGH WALL TO OUTERSKIN ON CASTING HAD ALMOST COMPLETE PENETRATION.  UNABLE TO DETERMINE INTERNAL CORRODED CONDITION OF PART WHILE PART WASINSTALLED ON ACFT.
